The Annals of Applied Probability

Bounds on measures satisfying moment conditions

Jean B. Lasserre

Full-text: Open access

Article information

Source
Ann. Appl. Probab., Volume 14, Number 3 (2004), 1603.

Dates
First available in Project Euclid: 13 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1089736298

Digital Object Identifier
doi:10.1214/105051604000000378

Mathematical Reviews number (MathSciNet)
MR2071436

Zentralblatt MATH identifier
1073.90534

Subjects
Primary: 6008 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65] 90C22: Semidefinite programming 90C25: Convex programming

Keywords
Probability geometric probability Tchebycheff bounds moment problem.

Citation

Lasserre, Jean B. Bounds on measures satisfying moment conditions. Ann. Appl. Probab. 14 (2004), no. 3, 1603. doi:10.1214/105051604000000378. https://projecteuclid.org/euclid.aoap/1089736298


Export citation

References